The absorption of electromagnetic radiation in a quantum wire
Nanosistemy: fizika, himiâ, matematika, Tome 5 (2014) no. 3, pp. 378-383
Cet article a éte moissonné depuis la source Math-Net.Ru
The analytical expression for the absorption coefficient of the electromagnetic radiation by electrons a quantum wire is obtained. We used the first-order perturbation theory. The cases of linear and circular polarization of the electromagnetic wave are investigated. The resonance character of the absorption is shown and resonant frequencies are found.
Keywords:
quantum wire, electron-photon interaction
Mots-clés : absorption coefficient.
Mots-clés : absorption coefficient.
@article{NANO_2014_5_3_a5,
author = {V. V. Karpunin and V. A. Margulis},
title = {The absorption of electromagnetic radiation in a quantum wire},
journal = {Nanosistemy: fizika, himi\^a, matematika},
pages = {378--383},
year = {2014},
volume = {5},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NANO_2014_5_3_a5/}
}
V. V. Karpunin; V. A. Margulis. The absorption of electromagnetic radiation in a quantum wire. Nanosistemy: fizika, himiâ, matematika, Tome 5 (2014) no. 3, pp. 378-383. http://geodesic.mathdoc.fr/item/NANO_2014_5_3_a5/